Sur l'ellipticité du modèle linéaire de coques de W.T. Koiter
Publications mathématiques et informatique de Rennes no. S5  (1976), article no. 2, 47 p.
@article{PSMIR_1976___S5_A2_0,
     author = {Bernadou, M. and Ciarlet, Philippe G. },
     title = {Sur l'ellipticit\'e du mod\`ele lin\'eaire de coques de W.T. Koiter},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S5},
     year = {1976},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1976___S5_A2_0}
}
Bernadou, M.; Ciarlet, P. G. Sur l'ellipticité du modèle linéaire de coques de W.T. Koiter. Publications mathématiques et informatique de Rennes, no. S5 (1976), article  no. 2, 47 p. http://www.numdam.org/item/PSMIR_1976___S5_A2_0/

Adams, R.A., [1] Sobolev spaces. Academic Press, New York, 1975. | MR 450957 | Zbl 1098.46001

Argyris, J.H., Haase, M., Malejannakis, G.A., [1] Natural geometry of surfaces with specific reference to the matrix displacement analysis of shells, I, II and III. Proc. Kon. Ned. Akad. Wetensch. B 76 (1973), 361-410. | MR 381469 | Zbl 0273.53001

Bernadou, M., [1] Intégration numérique et éléments finis isoparmétriques pour les problèmes de coques. A paraître. | Zbl 0355.65082

Budiansky, B., Sanders, J.L., [1] On the "best" first-order linear shell theory. Progr. in Appl. Mech. (v. PRAGER Anniversary Volume). pp. 129-140, Macmillan, New York, 1967. | MR 158595

Ciarlet, P.G., [1] Numerical Analysis of the Finite Element Method. Presses de l'Université de Montréal, 1976. | MR 495010 | Zbl 0363.65083

Ciarlet, P.G.,[2] Numerical Analysis of the Finite Element Method for Elliptic Boundary Value Problems. North-Holland. 1977. | MR 1115235 | Zbl 0363.65083

Ciarlet, P.G.,[3] Conforming finite element methods for the shell problem. Proc. of the "Conference on the Mathematics of Finite Elements and Applications, Brunel University, April 07-10, (1975). | MR 475195

Cosserat, E., et F. [1] Théorie des Corps Déformables. Hermann, Paris, 1909. | JFM 40.0862.02

Coutris, N., [1] Flexions élastique et élastoplastique d'une coque mince. Journal de Mécanique 12 (1973), 463-475. | MR 421240 | Zbl 0271.73065

Duvaut, G., Lions, J.L., [1] Les Inéquations en Mécanique et en Physique. Dunod, Paris, 1972. | MR 464857 | Zbl 0298.73001

Gordeziani, D.G., [1] On the solvability of some boundary value problems for a variant of the theory of thin shells. Dokl. Akad. Nauk SSSR 215 (1974). traduit dans Soviet Math. Dokl. 15 (1974), 677-680. | MR 391657 | Zbl 0321.73062

Gouyon. R., [1] Calcul Tensoriel. Vuibert, Paris, 1963.

Green, A.E., Zerna, W., [1] Theoretical Elasticity. Oxford University Press, 2nd Edition, 1968. | MR 245245 | Zbl 0056.18205

Hlavacek, I., Necas, J. [1] On inequalities of Korn's type I and II . Arch. Rational Mech. Anal. 36 (1970), 305-334. | MR 252844 | Zbl 0193.39002

Hormander, L. [1] Linear partial differential operators. Springer-Verlag, Berlin 1964. | MR 404822 | Zbl 0321.35001

Koiter, W.T., [1] On the nonlinear theory of thin elastic shells. Proc. Kon. Ned. Akad. Wetensch. B 69 (1966), 1-54. | MR 192706 | Zbl 0213.27002

Koiter, W.T.[2] On the foundations of the linear theory of thin elastic shells. Proc. Kon. Ned. Akad. Wetensch. B 73 (1970), 169-195. | MR 280050 | Zbl 0213.27002

Koiter, W.T., Simmonds, J.G., [1] Foundations of shell theory. Proceedings of Thirteenth International Congress of Theoretical and Applied Mechnics. Moscow. August 1972. pp. 150-176. Springer-Verlag, Berlin, 1973. | MR 446002 | Zbl 0286.73068

Lelong-Ferrand, J., [1] Géométrie Différentielle. Masson, Paris, 1963. | Zbl 0111.34302

Lichnerowicz, A., [1] Eléments de Calcul Tensoriel. Armand Colin, Paris, 1967 (8ème édition). | Zbl 0038.32203

Lions, J.L., Magenes, E., [1] Problèmes aux limites non homogènes et applications. Dunod, Paris, 1968 (Volume 1). | Zbl 0165.10801

Naghdi, P.M., [1] Foundations of elastic shell theory. Progress in Solid Mechanics, vol. 4, pp. 1-90. North-Holland, Amsterdam, 1963. | MR 163488

Naghdi, P.M.[2] The theory of Shells and Plates. Handbuch der physik, vol. VIa-2, pp. 425-640, Springer-Verlag, Berlin, 1972.

Necas, J. [1] Les Méthodes Directes en Théorie des Equations Elliptiques. Masson, Paris, 1967. | Zbl 1225.35003

Novozhilov, V.V., [1] Thin Shell Theory. Wolters-Noordhoff Publishing, Groningen, 1970. | MR 208886 | Zbl 0135.43602

Rougee, P., [1] Equilibre des Coques Elastiques Minces Inhomogènes en Théorie non Linéaire.Thèse, Université de Paris, 1969. | Zbl 0172.51101

Sanders, J.L., [1] An improved first-approximation theory for thin shells. Nasa Report, 24 (1959).

Schwartz. L., [1] Théorie des Distributions. Hermann, Paris, 1966. | MR 209834 | Zbl 0149.09501

Shoikhet, B.A., [1] On existence theorems in linear shell theory PMM 38 (1974), 567-571. Traduit en anglais dans Journal of Applied Mathematics and Mechanics, 38, (1974), 527-531. | MR 359478 | Zbl 0324.73062

Valiron, G. [1] Equations Fonctionnelles, Applications, Masson, Paris, 1950 (2ème édition). | Zbl 0061.16607

Vekua, I.N., [1] Theory of thin shallow shells of variable thickness. Akad. Nauk Gruzin. SSR Trudy Tbilissi Mat. Inst. Razmadze 30 (1965), 3-103 (Russian). | MR 197007 | Zbl 0166.20904

Yosida, K., [1] Functional Analysis. Grundleheren B. 123, Springer, Berlin, 1968 (2ème edition).